# SDR DLM88000701

- Difficulty date: April 12, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 30,576 hours, 24,947 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Harness
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

WHILE SITTING AT GATE CIRCUIT BREAKERS FOR 2 BOOST PUMPS, TWO LANDING LIGHTS, WHEEL WELL OVERHEAT SENSORS, AND STROBE     LIGHTS ALL ON THE RIGHT SIDE WERE OPEN.  SMOKE WAS SEEN COMING FROM LEFT WHEEL WELL AREA.  FOUND WIRE BUNDLE AT STA 788 FWD BULKHEAD BURNED.  REPAIRED SAME.
